| Model Number |
364880 |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/17/2023
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported when using the bd vacutainer® blood transfer device holder with female luer adapter there was blood leakage or other sample leakage from the device other than the insertion site or needle tip the following information was provided by the initial reporter.The customer stated: "during blood transfer into terumo's tube (edta2na) by using btd, the film stopper of the terumo's tube was broken and blood leaked from it.The hcp may have pressed the tube strongly when using the btd.".
Additional Manufacturer Narrative
Investigation summary: bd had not received samples or photos for investigation.Therefore, 24 retention samples from bd inventory were evaluated by visual examination and another 12 by functional leakage testing and no issues were observed relating to leakage as all samples met specifications.Based on a review of the device history record for the incident lot, all product specifications and requirements for lot release were met.There were no related quality issues during manufacturing of the product.This complaint is unable to be confirmed for the indicated failure mode leakage.Bd was not able to identify a root cause for the indicated failure mode.